# SDR ABXA20130715486

- Difficulty date: July 15, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T230097
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE ON WING L/E AT L/E S682 AFT OF INBD END OF NR 10 SLAT.  REPAIRED AREA IAW SRM 51-70-11, REPAIRED AREA IAW SRM 51-70-11, ACFT WAS GROUNDED.
